# SDR DXTA200400308

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 5,033 hours, 3,317 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 230618826
- Part serial: NSN
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF THE FUEL FILTER BYPASS R-CAS MESSAGE CAME ON, ABORTED TAKE OFF.  RESET ELECTRICAL BYPASS INDICATOR IAW ALLISON/ROLLS MM TASK 73-3000-990-801, REMOVED AND REPLACED RIGHT ENGINE FUEL FILTER IAW ALLISON/ROLLS MM CHAPTER 73-21-10 RUN UP LEAK CHECK GOOD, FULL POWER CHECK GOOD.
